Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Am i going to the correct way to continue my pregnancy ?

hello doc pls answer im 26 yrs my lmp was on 14 th may 2011.. i was given clomiphene 100 mg for 5 days from day4 tvs showed dominant follicle 19 mm on day 12 had inj. hcg 5000 units on the same day.. tvs showed fu seen (R) collapsed structure seen s/o corpus luteum day of ovulation day13/14 emt: 7mm ... i took ..meprate 10mg on day 17 and 18... took progesterone 400 mg from may 30/day 17 to june 10/ day 28 as suppository ... preg card was positive on day 29/june 11.. Serum beta hcg on june 11 was 133.20 mIU, took inj.progesterone 100 mg ...on day 31/ june 13 serum beta hcg was 400.10 mIU later had inj.HUCOG 5000 on the same im advised to take tab.susten 300 mg twice a day ... im had spotting from june 14,15,16,17,18 ,19.. i was given serum beta hcg today june 16th...serum beta hcg is decreased to 158.70 iu..i dont have spotting only today and my serum beta hcg is increased to 261.60... can i stop taking susten 300 mg twice daily dosage.. i was advised to keep my body cool am i vry much worried pls give me more information n help me some how i want continue my pregnancy and have a healthy baby pls pls help me...
Asked On : Sat, 18 Jun 2011
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Hi Saranya
Yes you can continue taking progesterone vaginally. you can also take HCG injection every 5th day to support your pregnancy after consultation with your doctor. These drugs support pregnancy when your own body is not forming enough hormone to support preg. But do consult your doctor b4 taking then . Take care.
Answered: Mon, 20 Jun 2011
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
It seems something went wrong in your case. Droping of Beta HCG is not a good sign. You need to consult your doctor immediately. Ultrasound may not be conclusive so early. Continue taking progesterone suppositories vaginally, HCG injection can be taken every 5 days till bleeding stops, Progesterone inj may be of help too. Consult your doctor before taking any medication. Take care.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor